# SDR AALA202304255425

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 64,646 hours, 26,899 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX FORWARD SPAR UPPER SHEAR FITTING LOCATED AT BS 540 AND LBL 40.87. REPLACED SHEAR FITTING PER AARD 57-14-00-1 REPAIR 1.
